# SDR MASA2015120312591

- Difficulty date: November 27, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 11,154 hours, 8,437 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Galley Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LIGHT INOPERATIVE FOUND TO BE FAULTY LIGHT BULB. REMOVED AND REPLACED THE BULB & OPS CHECKED GOOD
